On semi-perfect rings
Mueller, Bruno J.
Illinois J. Math., Tome 14 (1970) no. 4, p. 464-467 / Harvested from Project Euclid
Publié le : 1970-09-15
Classification:  16.50
@article{1256053082,
     author = {Mueller, Bruno J.},
     title = {On semi-perfect rings},
     journal = {Illinois J. Math.},
     volume = {14},
     number = {4},
     year = {1970},
     pages = { 464-467},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1256053082}
}
Mueller, Bruno J. On semi-perfect rings. Illinois J. Math., Tome 14 (1970) no. 4, pp.  464-467. http://gdmltest.u-ga.fr/item/1256053082/